# SDR DXTA2009070803723

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 5,730 hours, 3,466 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COALESCER CLOTHS SMELL FOUL, MORE NOTICEABLE FROM COCKPIT PAC, AND SLIGHT BURNED ODOR AS WELL.   REMOVED AND CLEANED COALESCER CLOTHS IAW THE MM TASK 12-10-01-160.  OPS CHECK GOOD.
